Kodai Mathematical Journal

The structure of multivariate Poisson distribution

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 2, Number 3 (1979), 337-345.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036064

Digital Object Identifier
doi:10.2996/kmj/1138036064

Mathematical Reviews number (MathSciNet)
MR0553239

Zentralblatt MATH identifier
0434.60019

Subjects
Primary: 62H05: Characterization and structure theory

Citation

Kawamura, Kazutomo. The structure of multivariate Poisson distribution. Kodai Math. J. 2 (1979), no. 3, 337--345. doi:10.2996/kmj/1138036064. https://projecteuclid.org/euclid.kmj/1138036064.


Export citation

References

  • [1] FELLER, W., An introduction to probability theory and its applications, Vol. 1, sec. ed. 6-th print (1961).
  • [2] KAWAMURA, K., The structure of trivariate Poisson distribution, Vol. 28, No. 1, 1-8 (1976). Kodai Math. Sem. Rep.
  • [3] KENDALL, M. G. and A. STUART, The advanced theory of statistics, Vol. 1. Distribution theory, second ed. Criffin (1963).